Alert archive / Florida / Special Weather Statements in 2017

Special Weather Statement, NWS Mobile, AL

August 30, 2017Escambia County, Florida

NWS Mobile, AL issued this special weather statement at Aug 30, 2017, 5:49 AM CDT for Escambia County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2017, 5:49 AM CDT (10:49 UTC)
Expired
Aug 30, 2017, 6:30 AM CDT
In force
41 min
Issued by
NWS Mobile, AL

County Escambia County, FL

The radar

The Eglin Afb radar (KEVX), 113 km from the middle of the area, began a volume at 10:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 10.8 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2017-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2017-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
356 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
357 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

226 
WWUS84 KMOB 301049
SPSMOB

Special Weather Statement
National Weather Service Mobile AL
549 AM CDT WED AUG 30 2017
 
FLZ202>204-301130-
Santa Rosa Coastal FL-Escambia Coastal FL-Santa Rosa Inland FL-
549 AM CDT WED AUG 30 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHERN SANTA ROSA AND SOUTHEASTERN ESCAMBIA COUNTIES UNTIL 630 AM
CDT...

At 548 AM CDT, the strong thunderstorm was located over Oriole Beach,
or near Gulf Breeze, moving north at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Warrington, Pace, Gulf
Breeze, Goulding, Bagdad, Oriole Beach, Pensacola Beach, Pea Ridge
and Floridatown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3034 8702 3030 8734 3061 8721 3062 8687
TIME...MOT...LOC 1048Z 196DEG 24KT 3035 8709 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Aug 30, 4:58 AM CDT, 51 minutes earlier.

Area forecast discussion, Aug 30, 4:58 AM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
458 AM CDT Wed Aug 30 2017

.NEAR TERM /Now Through Wednesday night/...Tropical Storm Harvey
has made landfall along the southwest Louisiana coast, and is
forecast to move north-northeast, reaching northeast Louisiana by
late tonight. The strongest eastern outer rain band of Harvey will
impact the forecast area today and tonight, with periods of heavy
rainfall, a high risk of rip currents, and breezy to windy
conditions. Abundant moisture will continue to advect northward
into the region east of Harvey, with precipitable water values
remaining as high as 2.4 inches.

Ongoing numerous rain showers with embedded scattered
thunderstorms will persist today into tonight as bands of rain,
heavy at times, continue to move northward from the Gulf of Mexico
and over the area. The heaviest rainfall today and tonight is
expected to occur across southwest Alabama, the western Florida
panhandle, and inland southeast Mississippi, where widespread 2 to
5 inches should occur. Locally higher rainfall amounts between 6
to 8 are expected across southwest Alabama and the western Florida
panhandle. The Flash Flood Watch has been expanding inland and is
now in effect through Thursday afternoon.

In addition, some of the stronger rain bands have the potential
to produce brief tornadoes. A wind advisory has been issued for
the coastal areas of southwest Alabama and the western Florida
panhandle west of Navarre Beach. Also, the risk for rip currents
is high. Life threatening rip currents are present in the surf
zone and is dangerous for all levels of swimmers.

Below normal temperatures are in store for today with highs only
ranging from 79 to 84 degrees. Low temperatures tonight will be
in the mid 70s, except for the upper 70s along the beaches. /22

.SHORT TERM /Thursday Through Friday night/...The remnants of
Tropical Storm Harvey move quickly to the northeast through the
Lower Mississippi River through the short term. As this occurs, the
low begins to fill and falls into phase with a shortwave wrapping
around a broad eastern CONUS trough, pushing it east through the
Tennessee Valley. With Harvey's remnants finally moving away from
the area, widespread rain chances gradually settle from northwest to
southeast starting Thursday night, with likely PoPs areawide
Thursday becoming slight chance to chance (from northwest to
southeast, respectively) on Friday and Friday night. The heavy rain
and flash flooding threat will linger into Thursday, with a Flash
Flood Watch in effect for much of the area through Thursday
afternoon, before activity begins to taper off Thursday night. The
high risk of rip currents will continue through at least Thursday
given the moderate onshore flow in place due to Harvey. This onshore
flow will also maintain gusty winds along the coast through Thursday
afternoon, with a Wind Advisory in effect through that time for
coastal counties.

Temperatures run below seasonal given the rain and cloud cover, with
highs reaching the low to mid 80's each afternoon. Lows remain in
the low to mid 70's inland and upper 70's along the immediate coast
each night. /49

.LONG TERM /Saturday Through Tuesday/...Expecting to see scattered
shower and thunderstorm activity to continue through the weekend and
into next week as another frontal boundary approaches from the north
and stalls across the local area. Best chances will be across the
southern half of the area, where deep layer moisture is expected to
linger (PWATs of 1.75 to 2.0 inches) and the stalled front serves as
a focus for convective initiation. Inland areas (north of Highway
84) more likely to remain dry Saturday through Monday, where PWATs
stay at sub-1.5 inch levels north of the front. Meanwhile, temps run
around seasonal, with mid to upper 80's areawide each afternoon and
low to mid 70's each night.

Heading into the longer term period, model guidance is in relative
agreement towards the weekend front lifting off to the north Monday,
before another, more substantial front sags into the Mid-South
around midweek. This would result in yet another bump up in activity
across the area Tuesday through midweek. The Euro also continues to
spin up another low in the western Gulf ahead of this front, but at
this time it remains the outlier in doing so. Given the divergence
in model solutions that far out, will require further monitoring for
a more consistent signal before making any serious mention or
reflection in the forecast. /49

&&

.MARINE...A moderate to strong southerly wind flow will persist
through Thursday night in response to Tropical Storm Harvey tracking
inland over central Lousiana and northern Mississippi. As a result,
seas will continue to build to 7 to 10 feet through tonight and then
gradually subside through the remainder of the week. Locally higher
winds and seas, and a few waterspouts are possible in and around the
heavier rain bands moving northward over the marine area. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      82  76  85  74 /  90  70  60  40
Pensacola   83  78  85  77 /  90  90  70  50
Destin      84  79  84  78 /  70  80  70  60
Evergreen   81  74  85  73 /  90  80  60  40
Waynesboro  80  73  85  71 /  90  50  60  40
Camden      79  74  86  73 /  90  60  60  40
Crestview   84  75  84  74 /  90  80  70  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through Thursday afternoon for ALZ052-053-055-
     056-059-060-261>266.

     High Rip Current Risk through Thursday afternoon for ALZ265-266.

     Wind Advisory until 6 PM CDT Thursday for ALZ263>266.

FL...Flash Flood Watch through Thursday afternoon for FLZ201>206.

     High Rip Current Risk through Thursday afternoon for FLZ202-204-
     206.

     Wind Advisory until 6 PM CDT Thursday for FLZ202-204.

MS...Flash Flood Watch through Thursday afternoon for MSZ067-075-076-
     078-079.

GM...Small Craft Advisory until midnight CDT Thursday night for
     GMZ631-632-650-655-670-675.

     Small Craft Advisory until 9 PM CDT Thursday for GMZ630-633-634.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Aug 29, 2:34 PM CDT, 15 hours 15 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
234 PM CDT Tue Aug 29 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-302000-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
234 PM CDT Tue Aug 29 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...This Afternoon and Tonight

Locally heavy rainfall possible through tonight across southeast
Mississippi, southwest Alabama and the western Florida panhandle.
Some of the rains have the potential of producing localized flash
flooding.

As rain bands spread northward off the Gulf, a few tornadoes are
possible, generally over the coastal counties.

Rip current risk for coastal Alabama and northwest Florida
beaches becomes high beginning tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Locally heavy rainfall threat continues across southeast
Mississippi, southwest Alabama and the western Florida panhandle
through the middle of the week. Some of the rains have the
potential of producing localized flash flooding.

As rain bands spread northward off the Gulf, a few tornadoes are
possible Wednesday, generally west of Interstate 65.

Rip current risk for coastal Alabama and northwest Florida
beaches remains high on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Monday.

GMZ630>635-650-655-670-675-302000-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
234 PM CDT Tue Aug 29 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...This Afternoon and Tonight

A moderate to strong onshore flow and building seas will create
hazardous conditions for small craft tonight as Tropical Storm
Harvey lifts northeast over the northwest Gulf of Mexico. A few
waterspouts are possible in the heavier rain bands.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A moderate to strong onshore flow persists into the middle of the
week, creating hazardous conditions for small craft Wednesday
through Thursday night as Tropical Storm Harvey continues to move
northeast across Louisiana and northern Mississippi. A few
waterspouts are possible in the heavier rain bands.

In the hours before

Special weather statement, Aug 30, 3:42 AM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Mobile AL
342 AM CDT WED AUG 30 2017

ALZ263-265-300930-
Mobile Coastal AL-Mobile Central AL-
342 AM CDT WED AUG 30 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN MOBILE COUNTY UNTIL 430 AM CDT...

At 342 AM CDT, the strong thunderstorm was located near Alabama Port,
or near Dauphin Island, moving north at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Midtown Mobile, Downtown Mobile, Tillmans Corner, Theodore, Bayou La
Batre, Dauphin Island, Coden, I10 And I65, Mobile Regional Airport
and Alabama Port.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3024 8821 3046 8834 3075 8827 3072 8799
      3071 8799 3068 8800 3072 8797 3034 8799
      3034 8800 3033 8800 3033 8799 3024 8799
TIME...MOT...LOC 0842Z 192DEG 17KT 3031 8811
Special weather statement, Aug 30, 4:07 AM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Mobile AL
407 AM CDT WED AUG 30 2017

ALZ263-264-266-300945-
Baldwin Coastal AL-Baldwin Central AL-Mobile Central AL-
407 AM CDT WED AUG 30 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
MOBILE AND SOUTHWESTERN BALDWIN COUNTIES UNTIL 445 AM CDT...

At 406 AM CDT, the strong thunderstorm was located near Point Clear,
moving north at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Downtown Mobile, Prichard, Daphne, Fairhope, Chickasaw, Spanish Fort,
Point Clear, Loxley, Stapleton, Silverhill and I65 And I165.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3079 8812 3079 8802 3080 8801 3079 8801
      3079 8799 3080 8799 3079 8798 3080 8798
      3079 8797 3080 8796 3079 8796 3080 8793
      3079 8792 3080 8792 3079 8771 3042 8776
      3041 8799
TIME...MOT...LOC 0906Z 175DEG 27KT 3047 8787
Special weather statement, Aug 30, 4:14 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Mobile AL
414 AM CDT WED AUG 30 2017

ALZ262-264-FLZ201-301000-
Baldwin Central AL-Baldwin Inland AL-Escambia Inland FL-
414 AM CDT WED AUG 30 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN BALDWIN AND WEST CENTRAL ESCAMBIA COUNTIES UNTIL 500 AM
CDT...

At 414 AM CDT, the strong thunderstorm was located near Robertsdale,
moving north at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Robertsdale, Loxley, Summerdale and Silverhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3042 8776 3082 8776 3080 8744 3053 8750
      3053 8751 3049 8751 3044 8752
TIME...MOT...LOC 0914Z 177DEG 16KT 3059 8762
Special weather statement, Aug 30, 5:49 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
549 AM CDT WED AUG 30 2017

FLZ202>204-301130-
Santa Rosa Coastal FL-Escambia Coastal FL-Santa Rosa Inland FL-
549 AM CDT WED AUG 30 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHERN SANTA ROSA AND SOUTHEASTERN ESCAMBIA COUNTIES UNTIL 630 AM
CDT...

At 548 AM CDT, the strong thunderstorm was located over Oriole Beach,
or near Gulf Breeze, moving north at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Warrington, Pace, Gulf
Breeze, Goulding, Bagdad, Oriole Beach, Pensacola Beach, Pea Ridge
and Floridatown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3034 8702 3030 8734 3061 8721 3062 8687
TIME...MOT...LOC 1048Z 196DEG 24KT 3035 8709

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 7:32 PM CDTFlash Flood WarningMOBMobile4 hr
Aug 29, 8:01 PM CDTRiver Flood WarningMOBBaldwin41 hr
Aug 29, 8:03 PM CDTRiver Flood WarningMOBBaldwin63 hr
Aug 29, 8:07 PM CDTRiver Flood WarningMOBBaldwin3 days
Aug 30, 1:36 AM CDTSpecial Marine WarningMOB54 min
Aug 30, 1:59 AM CDTSpecial Marine WarningMOB91 min
Aug 30, 2:31 AM CDTSpecial Marine WarningMOB59 min
Aug 30, 2:41 AM CDTSpecial Marine WarningMOB64 min
Aug 30, 2:52 AM CDTAreal Flood AdvisoryMOBMobile3 hr
Aug 30, 3:28 AM CDTSpecial Marine WarningMOB92 min
Aug 30, 3:42 AM CDTSpecial Weather StatementMOBMobile48 min
Aug 30, 3:44 AM CDTSpecial Marine WarningMOB2 hr
Aug 30, 4:07 AM CDTSpecial Weather StatementMOBBaldwin38 min
Aug 30, 4:14 AM CDTSpecial Weather StatementMOBBaldwin46 min
Aug 30, 4:15 AM CDTWind AdvisoryMOBBaldwin, Mobile38 hr
Aug 30, 4:18 AM CDTSevere Thunderstorm WarningMOBBaldwin42 min
Aug 30, 4:21 AM CDTTornado WarningMOBBaldwin24 min
Aug 30, 4:59 AM CDTSpecial Marine WarningMOB2 hr
Aug 30, 5:06 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Aug 30, 5:31 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Aug 30, 5:38 AM CDTSpecial Marine WarningMOB82 min
Aug 30, 6:35 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Aug 30, 6:55 AM CDTSpecial Marine WarningMOB2 hr
Aug 30, 7:07 AM CDTCoastal Flood AdvisoryMOBBaldwin, Mobile35 hr
Aug 30, 7:07 AM CDTHigh Surf AdvisoryMOBBaldwin, Mobile35 hr
Aug 30, 7:23 AM CDTAreal Flood AdvisoryMOBMobile3 hr
Aug 30, 7:32 AM CDTFlash Flood WarningMOBMobile3 hr
Aug 30, 7:41 AM CDTFlash Flood WarningMOBBaldwin3 hr
Aug 30, 8:30 AM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Aug 30, 8:51 AM CDTSpecial Marine WarningMOB114 min
Aug 30, 12:33 PM CDTSevere Thunderstorm WarningMOBMobile42 min
Aug 30, 12:45 PM CDTSpecial Marine WarningMOB90 min
Aug 30, 12:52 PM CDTRiver Flood WarningMOBEscambia63 hr
Aug 30, 12:54 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile66 min
Aug 30, 12:59 PM CDTTornado WarningMOBWashington22 min
Aug 30, 1:06 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile, Washington39 min
Aug 30, 1:17 PM CDTRiver Flood WarningMOBCovington, Escambia48 hr
Aug 30, 1:30 PM CDTRiver Flood WarningMOBMobile42 hr
Aug 30, 1:46 PM CDTSpecial Weather StatementMOBWashington44 min
Aug 30, 1:59 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile46 min
Aug 30, 3:01 PM CDTSpecial Weather StatementMOBMobile29 min
Aug 30, 3:12 PM CDTSpecial Weather StatementMOBBaldwin48 min
Aug 30, 3:17 PM CDTSpecial Marine WarningMOB58 min
Aug 30, 3:28 PM CDTSpecial Weather StatementMOBMonroe47 min
Aug 30, 3:35 PM CDTSpecial Marine WarningMOB85 min
Aug 30, 3:56 PM CDTSpecial Weather StatementMOBMonroe64 min
Aug 30, 4:14 PM CDTSpecial Marine WarningMOB31 min
Aug 30, 4:20 PM CDTTornado WarningMOBBaldwin25 min
Aug 30, 4:39 PM CDTSpecial Weather StatementMOBCovington66 min
Aug 30, 4:53 PM CDTSpecial Marine WarningMOB97 min
Aug 30, 4:58 PM CDTSpecial Weather StatementMOBCrenshaw47 min
Aug 30, 5:10 PM CDTSpecial Weather StatementMOBButler50 min
Aug 30, 5:15 PM CDTTornado WarningMOBCrenshaw45 min
Aug 30, 5:45 PM CDTSpecial Weather StatementMOBEscambia45 min
Aug 30, 6:51 PM CDTTornado WarningMOBWashington39 min
Aug 29, 8:12 PM CDTRiver Flood WarningMOBOkaloosa3 days
Aug 30, 6:36 AM CDTSpecial Weather StatementMOBSanta Rosa39 min
Aug 30, 6:59 AM CDTSpecial Weather StatementMOBEscambia46 min
Aug 30, 7:07 AM CDTFlash Flood WarningMOBEscambia3 hr
Aug 30, 7:36 AM CDTSpecial Weather StatementMOBSanta Rosa39 min
Aug 30, 7:54 AM CDTFlash Flood WarningMOBSanta Rosa3 hr
Aug 30, 9:55 AM CDTFlash Flood WarningMOBOkaloosa, Santa Rosa3 hr
Aug 30, 10:08 AM CDTFlash Flood WarningMOBEscambia, Santa Rosa112 min
Aug 30, 11:02 AM CDTAreal Flood AdvisoryMOBSanta Rosa3 hr
Aug 30, 11:27 AM CDTRiver Flood WarningMOBOkaloosa, Santa Rosa3 days
Aug 30, 4:11 PM CDTSpecial Weather StatementMOBEscambia49 min
Aug 30, 10:26 AM CDTTornado WarningMOBStone19 min
Aug 30, 11:34 AM CDTTornado WarningMOBGeorge26 min
Aug 30, 11:49 AM CDTTornado WarningMOBPerry41 min
Aug 30, 11:59 AM CDTTornado WarningMOBGeorge, Greene46 min
Aug 30, 1:10 PM CDTSpecial Weather StatementMOBPerry, Stone50 min
Aug 30, 1:20 PM CDTSevere Thunderstorm WarningMOBPerry, Stone40 min
Aug 30, 2:04 PM CDTSpecial Weather StatementMOBGreene, Wayne56 min
Aug 30, 5:49 PM CDTSpecial Weather StatementMOBGeorge41 min
Aug 30, 6:41 PM CDTSpecial Weather StatementMOBGreene49 min

Nearby

Special Weather Statements in Florida, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.